Research

A class of weakly self-avoiding walks


Reference:

Morters, P. and Sidorova, N., 2008. A class of weakly self-avoiding walks. Journal of Statistical Physics, 133 (2), pp. 255-269.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s10955-008-9619-7

Details

Item Type Articles
CreatorsMorters, P.and Sidorova, N.
DOI10.1007/s10955-008-9619-7
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16675

Export

Actions (login required)

View Item